MathSciNet Relay Station
MathSciNet bibliographic data
MR148247 65.66
Parter, Seymour V. "Multi-line'' iterative methods for elliptic difference equations and fundamental frequencies. Numer. Math. 3 1961 305–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement